Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 211, NWS Birmingham, AL

April 21, 2005Tuscaloosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 21, 2005, 7:32 PM CDT for Tuscaloosa County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2005, 7:32 PM CDT (00:32 UTC)
Expired
Apr 21, 2005, 8:00 PM CDT
In force
28 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 69 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 220034
SVRBMX
ALC125-220100-
/O.NEW.KBMX.SV.W.0211.050422T0032Z-050422T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
732 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA

* UNTIL 800 PM CDT

* AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES WEST OF DUNCANVILLE...OR ABOUT 14 MILES
  SOUTH OF TUSCALOOSA...AND MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN MOSTLY OVER RURAL AREAS OF     
  SOUTHERN TUSCALOOSA COUNTY.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3312 8745 3304 8764 3302 8760 3302 8735

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:13 PM CDT, 4 hours 19 minutes earlier.

Area forecast discussion, Apr 21, 3:13 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CDT THU APR 21 2005

.DISCUSSION...

THUNDERSTORMS TODAY FORMED IN THE INCREASINGLY UNSTABLE AIR...ALONG
AND JUST SOUTH OF THE OUTFLOW BOUNDARY LEFT OVER FROM THE MCS
REMNANTS THAT MOVED INTO NORTH ALABAMA OVERNIGHT.  LOTS OF REPORTS
OF 1/2 INCH HAIL.  AS OF 3 PM THIS AFTERNOON...OUFLOW (AND BAND OF
STRONGEST CONVECTION) STRETCHED IN AN ARC FROM EASTERN TUSCALOOSA
COUNTY...SOUTH AND EAST TO ELMORE AND LEE COUNTIES.  I EXPECT THE
RAIN TO CONTINUE TO PUSH TO THE SOUTH THIS EVENING...AND SHOULD
EVENTUALLY DECREASE IN COVERAGE AND INTENSITY THIS EVENING AFTER
THE SUN GOES DOWN.  FIRST PERIOD POPS TONIGHT WILL BE LARGELY
DEPENDENT ON RADAR TRENDS AT FORECAST RELEASE TIME.  HIGHEST POPS
WILL BE FROM I-65 EAST AND I-85 SOUTH.  MY GUT FEELING IS THAT ONCE
THIS ACTIVITY ENDS...THAT SHOULD BE IT FOR THE REST OF THE NIGHT.

MODEL SOLUTIONS FOR TOMORROW PAINTING AN INCREASINGLY CONDUCIVE
ENVIRONMENT FOR SEVERE THUNDERSTORMS...AS EVIDENCED BY SPC DAY 2
OUTLOOK FOR MODERATE RISK.  LEFTOVER BOUNDARIES FROM TODAY COULD
PLAY A ROLE (SUCH AS GETTING CONVECTION GOING EARLIER IN THE DAY).
OTHERWISE...CURRENT SCENARIO EXPECTED IS THAT OF SEVERE
THUNDERSTORMS DEVELOPING WEST/NORTHWEST OF ALABAMA TOMORROW
AFTERNOON (WHILE WE WARM UP AND DESTABILIZE UNDER PARTLY SUNNY
SKIES)...AND THEN MOVING INTO OUR AREA LATE TOMORROW AFTERNOON OR
TOMORROW EVENING.  STORMS SHOULD ARRIVE HERE IN THE FORM OF A LINE.
DAMAGING WINDS WILL BE THE PRIMARY THREAT -- HOWEVER THIS COULD BE
ONE OF THOSE ENHANCED/WIDESPREAD DAMAGING WIND TYPE OF EVENTS.  BEST
THREAT IN OUR AREA APPEARS TO BE IN THR NORTHERN PART...NEARER TO
THE BETTER UPPER LEVEL SUPOPRT.

EXPECT STORMS TO PUSH OUT OF MOST OF THE AREA FRIDAY NIGHT...
ALTHOUGH WILL HOLD ON TO SOME MORNING CHANCE POPS IN THE SOUTHEAST
ON SATURDAY.  THE REST OF SATURDAY WILL BE QUITE BRISK...WITH GUSTY
NORTHWEST WINDS AND TEMPS STRUGGLING TO HIT 60 DEGREES.  WERE STILL
LOOKING FOR UPPER 30S TO LOWER 40S BY SUNDAY MORNING.  WINDS SHOULD
STAY UP...AND DEWPOINTS SHOULD BE DOWN...SO THAT FROST SHOULD NOT
BE A PROBLEM.  BUT WILL NEED TO MONITOR THINGS JUST IN CASE.

IN THE LONGER TERM...EVOLUTION OF BIG UPPER LOW OVER THE EASTERN
STATES WILL MAKE FOR A LOW CONFIDENCE FORECAST NEXT WEEK.  WILL
CONTINUE TO GO WITH THE IDEA OF A CHANCE OF RAIN TUESDAY/WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     60  80  51  59 /  20  60  80  20
ANNISTON    60  81  53  60 /  20  50  80  20
BIRMINGHAM  61  81  51  59 /  20  50  70  20
TUSCALOOSA  61  82  52  61 /  30  50  60  10
CALERA      61  82  52  60 /  30  50  60  20
AUBURN      60  82  59  63 /  70  50  60  30
MONTGOMERY  61  83  58  64 /  70  40  50  30
TROY        60  83  60  66 /  70  40  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

61
Hazardous weather outlook, Apr 21, 1:24 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
124 PM CDT THU APR 21 2005

ALZ011>015-017>050-221200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
124 PM CDT THU APR 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(THIS AFTERNOON AND TONIGHT).

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL ALABAMA
THROUGH THE AFTERNOON AND EARLY EVENING HOURS.  A FEW OF THE
STORMS MAY BECOME BRIEFLY SEVERE WITH LARGE HAIL.

.DAYS TWO THROUGH SEVEN...(FRIDAY THROUGH WEDNESDAY).

AN ORGANIZED LINE OF STORMS...ALONG AND AHEAD OF A COLD FRONT...WILL
BRING A THREAT OF SEVERE WEATHER TO CENTRAL ALABAMA FRIDAY AFTERNOON
AND EVENING.  THE STORM PREDICTION CENTER HAS PLACED CENTRAL
ALABAMA UNDER A MODERATE RISK OF SEVERE STORMS FOR FRIDAY.  THE
EXACT TIMING OF THE SEVERE WEATHER IS NOT CERTAIN...BUT THE HIGHEST
CHANCES WILL LIKELY BE FROM MID-AFTERNOON THROUGH 9 PM FRIDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL LIKELY BE REQUIRED ON FRIDAY.

In the hours before

Special weather statement, Apr 21, 4:29 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
429 PM CDT THU APR 21 2005

ALZ023-212200-
TUSCALOOSA-
429 PM CDT THU APR 21 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR EASTERN TUSCALOOSA COUNTY
UNTIL 500 PM CDT...

AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER KELLERMAN...MOVING EAST AT 10 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR KELLERMAN AND
BROOKWOOD THROUGH 500 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Apr 21, 4:49 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
449 PM CDT THU APR 21 2005

ALZ033-212230-
PERRY-
449 PM CDT THU APR 21 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PERRY COUNTY UNTIL 530 PM
CDT...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER MARION...MOVING SOUTHEAST AT 15 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR MARION THROUGH 530 PM
CDT.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Apr 21, 4:59 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CDT THU APR 21 2005

ALZ040-042-212230-
DALLAS-LOWNDES-
459 PM CDT THU APR 21 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LOWNDES AND DALLAS
COUNTIES UNTIL 530 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL HAIL IS POSSIBLE
FROM APPROACHING THUNDERSTORMS...

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 7 MILES WEST OF SELMA TO 5 MILES NORTHEAST
OF BRAGGS...MOVING SOUTH AT 10 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
MINTER...BRAGGS...SELMA AND TYLER THROUGH 530 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Local storm report, Apr 21, 5:11 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT THU APR 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND DMG     PRATTVILLE              32.46N 86.45W
04/21/2005                   AUTAUGA            AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE CITY OF PRATTVILLE.

0430 PM     TSTM WND DMG     5 SW MONTGOMERY         32.30N 86.34W
04/21/2005                   MONTGOMERY         AL   EMERGENCY MNGR

            MEDIA REPORTED A ROOF RIPPED OFF OF A BUSINESS ON HWY 31
            IN THE HOPE HULL COMMUNITY.

0443 PM     HAIL             2 E SELMA               32.42N 87.00W
04/21/2005  0.75 INCH        DALLAS             AL   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED JUST EAST OF SELMA.

&&

JSS
Special weather statement, Apr 21, 5:30 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 PM CDT THU APR 21 2005

ALZ033-040-042-212300-
DALLAS-LOWNDES-PERRY-
530 PM CDT THU APR 21 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LOWNDES...DALLAS AND PERRY
COUNTIES UNTIL 600 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL HAIL IS POSSIBLE
FROM APPROACHING THUNDERSTORMS...

AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 6 MILES EAST OF MARION TO 11 MILES EAST OF
BRAGGS...MOVING EAST AT 10 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
SELMA...MARION JUNCTION...MARION AND BRAGGS THROUGH 600 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.
Special weather statement, Apr 21, 7:11 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
711 PM CDT THU APR 21 2005

ALZ012-220100-
LAMAR-
711 PM CDT THU APR 21 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LAMAR COUNTY UNTIL 800 PM
CDT...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER SULLIGENT...MOVING SOUTHEAST AT 10 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SULLIGENT...BEAVERTON
AND MANSFIELD THROUGH 800 PM CDT.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:17 PM CDTSevere Thunderstorm WarningBMXLamar43 min
Apr 21, 7:25 PM CDTSevere Thunderstorm WarningBMXHale51 min
Apr 21, 7:25 PM CDTSevere Thunderstorm WarningBMXPerry35 min
Apr 21, 7:35 PM CDTSevere Thunderstorm WarningBMXMarengo25 min
Apr 21, 7:57 PM CDTSevere Thunderstorm WarningBMXLamar33 min
Apr 21, 8:15 PM CDTSevere Thunderstorm WarningBMXMarengo45 min
Apr 21, 8:19 PM CDTSevere Thunderstorm WarningBMXTuscaloosa41 min
Apr 21, 9:14 PM CDTSevere Thunderstorm WarningBMXMarengo, Perry31 min
Apr 21, 10:08 PM CDTSevere Thunderstorm WarningBMXMarengo52 min
Apr 22, 4:39 AM CDTSevere Thunderstorm WarningBMXMarion36 min
Apr 22, 5:14 AM CDTSevere Thunderstorm WarningBMXMarion16 min
Apr 22, 8:50 AM CDTSevere Thunderstorm WarningBMXFayette25 min
Apr 22, 9:04 AM CDTSevere Thunderstorm WarningBMXMarion26 min
Apr 22, 9:26 AM CDTSevere Thunderstorm WarningBMXWalker34 min
Apr 22, 11:04 AM CDTSevere Thunderstorm WarningBMXRandolph26 min
Apr 22, 11:09 AM CDTSevere Thunderstorm WarningBMXCalhoun21 min
Apr 22, 11:22 AM CDTSevere Thunderstorm WarningBMXTalladega23 min
Apr 22, 12:12 PM CDTSevere Thunderstorm WarningBMXRandolph33 min
Apr 22, 12:34 PM CDTSevere Thunderstorm WarningBMXTuscaloosa26 min
Apr 22, 12:39 PM CDTSevere Thunderstorm WarningBMXBibb66 min
Apr 22, 12:39 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter36 min
Apr 22, 12:44 PM CDTSevere Thunderstorm WarningBMXJefferson46 min
Apr 22, 1:00 PM CDTSevere Thunderstorm WarningBMXShelby60 min
Apr 22, 1:05 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa25 min
Apr 22, 1:13 PM CDTSevere Thunderstorm WarningBMXGreene, Hale62 min
Apr 22, 1:42 PM CDTSevere Thunderstorm WarningBMXBibb18 min
Apr 22, 1:45 PM CDTSevere Thunderstorm WarningBMXChilton60 min
Apr 22, 1:50 PM CDTSevere Thunderstorm WarningBMXPerry40 min
Apr 22, 1:53 PM CDTSevere Thunderstorm WarningBMXCoosa, Talladega37 min
Apr 22, 2:18 PM CDTSevere Thunderstorm WarningBMXClay42 min
Apr 22, 2:19 PM CDTSevere Thunderstorm WarningBMXDallas56 min
Apr 22, 2:29 PM CDTSevere Thunderstorm WarningBMXCoosa, Talladega31 min
Apr 22, 2:39 PM CDTSevere Thunderstorm WarningBMXTallapoosa51 min
Apr 22, 2:45 PM CDTSevere Thunderstorm WarningBMXElmore45 min
Apr 22, 2:46 PM CDTSevere Thunderstorm WarningBMXChilton14 min
Apr 22, 2:50 PM CDTSevere Thunderstorm WarningBMXAutauga25 min
Apr 22, 2:59 PM CDTSevere Thunderstorm WarningBMXPerry46 min
Apr 22, 3:00 PM CDTSevere Thunderstorm WarningBMXCoosa30 min
Apr 22, 3:02 PM CDTSevere Thunderstorm WarningBMXHale28 min
Apr 22, 3:13 PM CDTSevere Thunderstorm WarningBMXDallas47 min
Apr 22, 3:18 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes42 min
Apr 22, 3:18 PM CDTSevere Thunderstorm WarningBMXChambers57 min
Apr 22, 3:23 PM CDTTornado WarningBMXAutauga, Lowndes52 min
Apr 22, 3:29 PM CDTSevere Thunderstorm WarningBMXElmore, Tallapoosa46 min
Apr 22, 3:53 PM CDTSevere Thunderstorm WarningBMXLee, Macon67 min
Apr 22, 3:58 PM CDTSevere Thunderstorm WarningBMXDallas47 min
Apr 22, 4:02 PM CDTSevere Thunderstorm WarningBMXMontgomery43 min
Apr 22, 4:18 PM CDTSevere Thunderstorm WarningBMXRussell57 min
Apr 22, 4:20 PM CDTSevere Thunderstorm WarningBMXLowndes55 min
Apr 22, 4:30 PM CDTTornado WarningBMXMontgomery45 min
Apr 22, 4:31 PM CDTSevere Thunderstorm WarningBMXJefferson29 min
Apr 22, 4:43 PM CDTSevere Thunderstorm WarningBMXSt. Clair47 min
Apr 22, 4:44 PM CDTSevere Thunderstorm WarningBMXSumter61 min
Apr 22, 4:52 PM CDTSevere Thunderstorm WarningBMXPickens23 min
Apr 22, 5:01 PM CDTSevere Thunderstorm WarningBMXGreene44 min
Apr 22, 5:02 PM CDTSevere Thunderstorm WarningBMXBullock, Pike43 min
Apr 22, 5:07 PM CDTSevere Thunderstorm WarningBMXTalladega38 min
Apr 22, 5:08 PM CDTSevere Thunderstorm WarningBMXMontgomery52 min
Apr 22, 5:13 PM CDTSevere Thunderstorm WarningBMXLowndes47 min
Apr 22, 5:15 PM CDTSevere Thunderstorm WarningBMXRussell15 min
Apr 22, 5:23 PM CDTSevere Thunderstorm WarningBMXCalhoun37 min
Apr 22, 5:25 PM CDTSevere Thunderstorm WarningBMXTuscaloosa50 min
Apr 22, 5:38 PM CDTSevere Thunderstorm WarningBMXMarengo52 min
Apr 22, 5:39 PM CDTSevere Thunderstorm WarningBMXBarbour51 min
Apr 22, 5:41 PM CDTSevere Thunderstorm WarningBMXCleburne49 min
Apr 22, 5:41 PM CDTSevere Thunderstorm WarningBMXSumter49 min
Apr 22, 5:43 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Talladega47 min
Apr 22, 5:49 PM CDTSevere Thunderstorm WarningBMXBullock26 min
Apr 22, 5:52 PM CDTSevere Thunderstorm WarningBMXPike38 min
Apr 22, 6:00 PM CDTSevere Thunderstorm WarningBMXMontgomery30 min
Apr 22, 6:05 PM CDTSevere Thunderstorm WarningBMXGreene40 min
Apr 22, 6:25 PM CDTSevere Thunderstorm WarningBMXMarengo50 min
Apr 22, 6:29 PM CDTSevere Thunderstorm WarningBMXBullock, Pike46 min
Apr 22, 6:30 PM CDTSevere Thunderstorm WarningBMXSumter30 min
Apr 22, 6:33 PM CDTSevere Thunderstorm WarningBMXBarbour42 min
Apr 22, 6:33 PM CDTSevere Thunderstorm WarningBMXCherokee27 min
Apr 22, 6:44 PM CDTSevere Thunderstorm WarningBMXPerry16 min
Apr 22, 6:54 PM CDTTornado WarningBMXCherokee36 min
Apr 22, 6:58 PM CDTSevere Thunderstorm WarningBMXDallas47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.